# SDR UPS202153

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5754 · Leading Edge Devices
- Part: Angles
- Part number: 65162241
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND NR 1 SLAT I/B AND O/B TRACK TO SKIN ANGLES ARE CRACKED.  INSTALLED REPAIR IAW SRM 51-30-2, UPS OHM 57-51-31 AND IPC 57-50-1.
